# SDR SWAA040260

- Difficulty date: January 27, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 49,346 hours, 46,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PH22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS FLOOR TRACK LIGHT COVER LOOSE AT ROW 8 DEF.  REMOVED AND REPLACED EEPLS TRACK LIGHT COVER PER MM.
